Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Missing periods. Started spotting, feeling nausea, headaches, fatigue and cramps. Should I go for pregnancy test?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hi there. I wanted to know if I should have a blood pregnacy test done. My period is two weeks late and I've had many symptoms, including spotting, nausea, headaches, fatigue, cramps and cloudy urine. I have been under a lot of stress and I am on the birth control Microgestin 1/20, so those may be factors. Please help!!
Posted Wed, 7 Nov 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Minoo Bhagia 9 minutes later
Welcome and thanks for the query

As you are two weeks overdue so you can do pregnancy test at home with kit available OTC.If you are taking pills regularly then chances of pregnancy are less.
The symptoms you have mentioned can be due to side effects of pills.You are having cloudy urine which indicates headache , fatigue and cramps.It is better to get urine complete examination done to see the pus cells.If yes then you have to take a course of antibiotics under doctor's guidance.If you have missed the pills and the test is positive with spotting then you should get an ultrasound done.
Best wishes
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor